Neue zahlentheoretische Abschätzungen

J.G. Corput van der

Mathematische Annalen (1923)

  • Volume: 89, page 215-254
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Corput van der, J.G.. "Neue zahlentheoretische Abschätzungen." Mathematische Annalen 89 (1923): 215-254. <>.

author = {Corput van der, J.G.},
journal = {Mathematische Annalen},
language = {ger},
pages = {215-254},
title = {Neue zahlentheoretische Abschätzungen},
url = {},
volume = {89},
year = {1923},

AU - Corput van der, J.G.
TI - Neue zahlentheoretische Abschätzungen
JO - Mathematische Annalen
PY - 1923
VL - 89
SP - 215
EP - 254
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.